# SDR IPXA2021072972243

- Difficulty date: July 17, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 21,461 hours, 13,046 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PYLON PANEL 485AL OB UPPER AFT SKIN HAS A CRACK.REPAIRED FAIRING IAW SREO A300-5450-21297-I PERMANMENT REPAIR.  NO 2 ENG PYLON PANEL 485AL OB UPPER AFT SKIN HAS A CRACK.REPAIRED FAIRING IAW SREO A300-5450-21297-I PERMANMENT REPAIR.
